# SDR REXA2015122101255

- Difficulty date: December 21, 2015
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N8913A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7913
- Aircraft time: 24,486 hours, 21,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, STRINGER 3L, FWD UPPER ATTACH ANGLE CRACKED, 3 INCHES LONG JUST AFT OF FS 280M BULKHEAD.  REMOVED CRACKED ANGLE & INSTALLED NEW SERVICEABLE ANGLE AT STRINGER 3L, FS 280.00 IAW SRM 51-42-06 & 51-42-21.
